RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belyaev, Grigorii Evgen'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:53
Abstract pages:282
Full texts:89
References:40
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person97292
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. G. E. Belyaev, A. A. Vasin, A. V. Lisitsin, A. M. Frolov, M. A. Sheindlin, “Detection of trace impurities by time-of-flight mass spectrometry with laser-induced evaporation”, TVT, 55:1 (2017),  61–67  mathnet  elib; High Temperature, 55:1 (2017), 57–62  isi  scopus
2012
2. G. E. Belyaev, A. M. Velichko, V. P. Dubenkov, M. N. Larichev, A. I. Nikitin, A. E. Sheindlin, E. I. Shkolnikov, I. V. Yanilkin, “Study of hydrodynamic and thermal characteristics of the products plume upon irradiation of a sapphire surface with a pulsed $\mathrm{CO_2}$-laser”, TVT, 50:6 (2012),  804–809  mathnet  elib; High Temperature, 50:6 (2012), 749–754  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020